I don't know how long i've had this STI for but im being treated for it. Im on Doxycycline twice a day for seven days. My boyfriend is aware and he's been treated for it with 1gm of azithromycin and we haven't had any intercourse. Well today is my 5th day of taking this medicine and my symptoms haven't gotten better. I have alot of discharge and I have a burning sensation even when I don't go pee. I've been taking this medicine correctly. I take one pill in the morning and one pill at 6pm. My question is why am I having these symptoms still? Is the disease resistant to the medication? Again, we haven't had any intercourse vaginally, orally, or anal sex. Im scared that this medication isn't working for me. Why are these symptoms still happening? What should I do? Please help me!!!!
Hi and welcome. Usually takes a week or so to get back to normal. The burning is due to your urethrea being damaged and has open sores on the inside and takes time to heal esp is you had it for a while. The longer the more sores and damage. The discharge might be more as is killing the bacteria and flushing from your system.
Maybe give doc a call to rest your mind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.